Alert archive / Missouri / Freeze Warnings in 2009
Freeze Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Oct 17, 2009, 3:31 PM CDT for 28 counties in Missouri. It took effect at Oct 17, 2009, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2009, 3:31 PM CDT (20:31 UTC)
- In effect from
- Oct 17, 2009, 10:00 PM CDT
- Expired
- Oct 18, 2009, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS St. Louis, MO
All 28 counties
Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 172031 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT SAT OCT 17 2009 MOZ041-047>051-059-060-062-065-072>075-084-085-099-180845- /O.UPG.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/ /O.NEW.KLSX.FZ.W.0005.091018T0600Z-091018T1400Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN- FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION... FARMINGTON 331 PM CDT SAT OCT 17 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-042-052-061-063-064-180845- /O.CON.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-ST. CHARLES- ST. LOUIS-ST. LOUIS CITY- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...MEXICO...ST CHARLES...ST LOUIS 331 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR LOW TEMPERATURES TO FALL TO NEAR FREEZING TONIGHT. THESE WEATHER CONDITIONS WILL LIKELY RESULT IN WIDESPREAD FROST ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ BRITT
3 follow-up statements
000 WWUS73 KLSX 180210 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 910 PM CDT SAT OCT 17 2009 MOZ018-019-026-027-034>036-042-052-061-063-181400- /O.UPG.KLSX.FR.Y.0005.091018T0600Z-091018T1400Z/ /O.EXB.KLSX.FZ.W.0005.091018T0300Z-091018T1400Z/ KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-AUDRAIN-LINCOLN- ST. CHARLES-ST. LOUIS- INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...MEXICO... ST CHARLES 910 PM CDT SAT OCT 17 2009 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT. FOR THE COUNTIES IN THE ST. LOUIS METRO AREA...WE ARE ONLY EXPECTING PARTS TO EXPERIENCE SUB-FREEZING TEMPERATURES WHILE AREAS CLOSE TO ST. LOUIS CITY WILL LIKELY ONLY APPROACH THE FREEZING MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MOZ041-047>051-059-060-062-065-072>075-084-085-099-181400- /O.EXT.KLSX.FZ.W.0005.091018T0300Z-091018T1400Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN- FRANKLIN-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION... FARMINGTON 910 PM CDT SAT OCT 17 2009 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT SUNDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT SUNDAY. THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR WIDESPREAD SUB-FREEZING LOW TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181400- /O.EXT.KLSX.FR.Y.0005.091018T0300Z-091018T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. LOUIS CITY- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS 910 PM CDT SAT OCT 17 2009 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT SUNDAY... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT SUNDAY. THE COLDEST AIR MASS OF THE SEASON SO FAR WILL SETTLE OVER THE REGION TONIGHT. HIGH PRESSURE WILL MOVE ACROSS MISSOURI AND ILLINOIS BRINGING CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR LOW TEMPERATURES TO FALL TO NEAR FREEZING TONIGHT. THESE WEATHER CONDITIONS WILL LIKELY RESULT IN WIDESPREAD FROST ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TES
000 WWUS73 KLSX 180927 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 427 AM CDT SUN OCT 18 2009 MOZ018-019-026-027-034>036-041-042-047>052-059>063-065-072>075- 084-085-099-181400- /O.CON.KLSX.FZ.W.0005.000000T0000Z-091018T1400Z/ KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU- COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...FARMINGTON 427 AM CDT SUN OCT 18 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR MASS OF THE FALL SEASON HAS DROPPED TEMPERATURES TO NEAR AND JUST BELOW THE FREEZING MARK OVER MOST OF CENTRAL AND EASTERN MISSOURI EARLY THIS MORNING. THESE SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGHOUT THE PREDAWN HOURS...HOWEVER TEMPERATURES WILL RAPIDLY CLIMB INTO THE MIDDLE AND UPPER 30S BETWEEN 7 AM AND 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181400- /O.CON.KLSX.FR.Y.0005.000000T0000Z-091018T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. LOUIS CITY- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS 427 AM CDT SUN OCT 18 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR MASS OF THE EARLY FALL SEASON IS PRODUCING WIDESPREAD FROST OVER WEST CENTRAL AND SOUTHERN ILLINOIS...AND THE ST LOUIS METRO AREA...EARLY THIS MORNING. TEMPERATURES IN THE LOWER AND MIDDLE 30S WILL CONTINUE THROUGHOUT THE PREDAWN HOURS...HOWEVER TEMPERATURES WILL RAPIDLY CLIMB INTO THE MIDDLE AND UPPER 30S BETWEEN 7 AM AND 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TRUETT
000 WWUS73 KLSX 181403 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 903 AM CDT SUN OCT 18 2009 MOZ018-019-026-027-034>036-041-042-047>052-059>063-065-072>075- 084-085-099-181515- /O.EXP.KLSX.FZ.W.0005.000000T0000Z-091018T1400Z/ KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU- COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...FARMINGTON 903 AM CDT SUN OCT 18 2009 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES ACROSS THE REGION HAVE WARMED ABOVE THE FREEZING MARK. $$ ILZ058>060-064-065-069-070-074-079-095>102-MOZ064-181515- /O.EXP.KLSX.FR.Y.0005.000000T0000Z-091018T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- ST. LOUIS CITY- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...ST LOUIS 903 AM CDT SUN OCT 18 2009 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AS THE FROST HAS MELTED AS TEMPERATURES CONTINUED TO WARM THIS MORNING. $$ GKS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 17, 1:03 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 17, 1:03 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
103 PM CDT SAT OCT 17 2009
.DISCUSSION...
/429 AM CDT SAT OCT 17 2009/
00Z GUIDANCE CONTINUES TO SUGGEST THAT THE LONG-AWAITED WARMUP IS
STILL ON SCHEDULE FOR THE START OF THE NEW WEEK. BUT TODAY WILL
REMAIN QUITE CHILLY...AND WILL MARK THE 20TH STRAIGHT DAY OF TEMPS
AT OR BELOW NORMAL ACROSS OUR CWA.
LAST SHORTWAVE IN NW FLOW IS PASSING THROUGH W MO ATTM. PRECIP
OVERNIGHT HAS PRIMARILY REMAINED WEST OF OUR CWA...BUT A FEW
SPRINKLES ARE CERTAINLY NOT OUT OF THE QUESTION WITH THIS FEATURE
OVER THE NEXT FEW HOURS. AFTER THE PASSAGE OF THE SHORTWAVE...DRY
WEATHER SHOULD BE THE RULE THROUGHOUT THE CWA FOR THE REMAINDER OF
THE DAY.
TEMPERATURES WILL CERTAINLY REMAIN ON THE COOL SIDE TODAY. HOW COOL
WILL DEPEND UPON THE AMOUNT OF CLOUDS DURING THE AFTERNOON...AND
ALTHOUGH THERE WILL UNDOUBTEDLY BE BREAKS IN THE CLOUDS WONT BE TOO
AGGRESSIVE IN A CLEARING TREND AS THERE IS STILL QUITE A BIT OF
CLOUDINESS UPSTREAM...AND THERE SHOULD ALSO BE A DECENT AMOUNT OF
DIURNALLY DRIVEN CLOUDINESS GIVE THE EXTREMELY SATURDATED GROUND.
I PUSHED MAX TEMPS UP A DEGREE OR SO FROM EARLIER FORECASTS...JUST A
COUPLE OF DEGREES ABOVE THE RECORD LOW MAXIMUM TEMPS FOR TODAY.
AS THE CENTER OF THE CANADIAN HIGH APPROACHES...THE COOL AFTERNOON
TEMPS WILL DROP RAPIDLY AS CLOUDS DIMINISH DURING THE EARLY EVENING
AND WINDS DIMINISH. AGAIN...THE MAIN QUESTION IS IF....OR HOW
MUCH...CLOUDINESS WILL BE ABLE TO LINGER OVER THE REGION. IM NOT
CERTAIN THAT SKIES WILL BE CRYSTAL CLEAR...BUT RH PROGS AND
SOUNDINGS SUGGEST THAT IF SOME CLOUDS DO LINGER THEY WILL BE
SOMEWHAT PATCHY. OUTSIDE OF THIS LINGERING CLOUDINESS...THE
CONDITIONS DESCRIBED ABOVE WILL BE IDEAL FOR WIDESPREAD FROST...AND
HAVE OPTED TO ISSUE A FROST ADVISORY FOR THE ENTIRE AREA.
GOING FORECAST TRENDS STILL APPEAR TO HAVE A GOOD HANDLE ON THE
WARMUP IN THE SUNDAY-TUESDAY TIME FRAME...AND ONLY MADE A FEW
COSMETIC TWEEKS TO THESE TIME PERIODS. ALSO MADE MINOR
ADJUSTMENTS TO POPS IN THE WED-WED NIGHT TIME FRAME BASED ON
TIMING OF PRECIP ON BOTH THE GFS AND ECMWF..AND ADDED A THREAT OF
THUNDER WED NIGHT.
TRUETT
&&
.AVIATION...
/102 PM CDT SAT OCT 17 2009/
FOR THE 18Z TAFS...
EXPECT MAINLY VFR AND DRY CONDTIONS THE NEXT 24-30 HOURS. CLOUDS
WITH BKN040-070 CIGS WILL GRADUALLY BREAK UP 22-01Z WITH THE LOSS
OF DAYTIME HEATING. GUSTY NWLY WINDS WILL BACK SWLY AND DIMINISH
LATER THIS AFTERNOON AND EARLY THIS EVENING AS SURFACE RIDGE AXIS
MOVES INTO THE AREA. RIDGE AXIS WILL MOVE EAST OF THE AREA EARLY
ON SUNDAY ALLOWING S-SWLY WINDS TO PICK UP 8-12KTS AFTER 15Z.
BRITT
&&
.CLIMATE...
RECORD LOW MAX TEMPS
STL COU
10/17 49 IN 1976 48 IN 1976
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 17, 6:22 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 622 AM CDT SAT OCT 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 622 AM CDT SAT OCT 17 2009 ...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST IS EXPECTED ACROSS THE REGION LATE TONIGHT AND INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AS A STORM SYSTEM PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 4:22 AM CDT | Frost Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 29 hr |
Nearby
Freeze Warnings in Missouri, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.